# SDR UPS02439485

- Difficulty date: September 9, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 81,157 hours, 20,074 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 320 BL 0 - RBL 1 FLOORBEAM LOWER CHORD CRACKED.  FLOORBEAM LOWER CHORD CRACKED AREA REPAIRED AS PER SRM 51-40-04 FIG 2.
